# SDR SWIA201231103

- Difficulty date: June 23, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 26,978 hours, 22,155 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Rail
- Condition: Defective
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH APU RUNNING, CABIN SMELLED LIKE GAS FUMES WHICH DISSIPATED AFTER APU WAS SHUTDOWN.  (FLT 4742)  REPLACED APU SECONDARY FUEL RAIL.
